7 doctors weighed in:
I was prescribed topomax 15mg. For a hereditary nervous disorder but have now have a strong low back pain. Have stopped capsules. Is drug cause of pai?
7 doctors weighed in

Dr. Qamar Khan
Pain Management
2 doctors agree
In brief: Generally No
But if you are concerned, stop the medicine and see if your back pain improves.
if you are on a high dose of topamax, (topiramate) speak with your doctor about reducing the medicine because if you stop cold turkey you could have a seizure.

In brief: Generally No
But if you are concerned, stop the medicine and see if your back pain improves.
if you are on a high dose of topamax, (topiramate) speak with your doctor about reducing the medicine because if you stop cold turkey you could have a seizure.
Dr. Qamar Khan
Dr. Qamar Khan
Thank
Dr. Samuel Miles
Psychiatry
1 doctor agrees
In brief: Maybe
See your doctor about the back pain.
Some people get kidney stones on topomax.

In brief: Maybe
See your doctor about the back pain.
Some people get kidney stones on topomax.
Dr. Samuel Miles
Dr. Samuel Miles
Thank
Dr. Luis Villaplana
Internal Medicine
1 doctor agrees
In brief: Possibly due to
In brief: Possibly due to
Topamax (topiramate).
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors